Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Heart feels like skipping beats with shortness of breath, fatigue and chest pain. Suggest?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
I am almost 43 and have been experiencing heart that fills like it is skipping beats with shortness of breath, fatigue and on occasion mild heaviness or aching pain in my chest on the left side. Hate to go to ER and find out it is something silly.
Posted Sun, 20 Oct 2013 in Heart Rate and Rhythm Disorders
Answered by Dr. Kerry Pottinger 36 minutes later
Brief Answer:
Need to see a doctor.

Detailed Answer:
Thank you for using Healthcare Magic.
These are quite vague symptoms that you are experiencing. There is a possibility that you have an intermittent heart arrhythmia. This would give you shortness of breath and a heaviness in your chest. Alternatively, you may be anemic. This would make you fatigued.
I suggest you see your doctor who can run a few simple tests including an ECG.
I hope this helps you. If you have any further questions, please do not hesitate to contact me.
Dr k A Pottinger,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor